Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The design of slowly shrinking labelled squares

Author: Elwyn R. Berlekamp
Journal: Math. Comp. 29 (1975), 25-27
MSC: Primary 05B30; Secondary 10A35
MathSciNet review: 0373933
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: This paper considers the nonlinear operator T, which acts on 4-dimensional vectors with nonnegative real components. T transforms such a vector into a new vector whose components are the magnitudes of the differences of cyclically adjacent pairs of components of the previous vector. We show that T is not nilpotent.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B30, 10A35

Retrieve articles in all journals with MSC: 05B30, 10A35

Additional Information

PII: S 0025-5718(1975)0373933-6
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia